# SDR IPXA13M79109

- Difficulty date: June 24, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 57,885 hours, 10,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Part serial: WAE127
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT INBD FLAP VANE LOWER SURFACE SKIN DELAMINATED AT STA XIFH198, 21" FROM T/E REPAIRED LT INBD FLAP VANE SKIN IAW SRM 57-50-80, REPAIR 2, FIG 201 (MAJOR).
